# SDR DALA2017011100248

- Difficulty date: January 10, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 65,295 hours, 13,567 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Cracked
- Location: Plyon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON CRACKED AT CUTOUT WHERE POWER FEED WIRES PASS THRU TO UPPER PYLON. REMOVED AND REINSTALLED O/B T/R ON AMDS 7831-4202. PRI 553929-14 INSTRUCTIONS REV. 0-4 MATCH FINAL ERA 553929-14 REV. A INSTRUCTIONS. (2844042)
